MAUDE Adverse Event Report: MICROLINE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MICROLINE SURGICAL TLS3 THERMAL LIGATING SHEARS CURVED JAW; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 132-136D
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Power not working correctly.Power level jumps randomly.
 
Additional Manufacturer Narrative
Device has not yet been returned.Investigation pending.
 
Additional Manufacturer Narrative
The thermal ligating shears were received, decontaminated, and visually inspected.For the two units from lot 305080 the jaws appear to be burned with insulation missing on the back of the jaws.There was also a pin loose.The complaint is confirmed.
 
Event or Problem Description
Power not working correctly.Power level jumps randomly.

Brand Name
TLS3 THERMAL LIGATING SHEARS CURVED JAW
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key23469203
Report Number1223422-2025-00036
Device Sequence Number8890973
Product Code GEI
UDI-Device Identifier00811099011484
UDI-Public00811099011484
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K062257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number132-136D
Device Catalogue Number132-136D
Device Lot Number502634
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown